# SDR DALA2021070803794

- Difficulty date: May 1, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 59,871 hours, 7,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 DURING SVC DOOR 1R EPSU WOULD NOT TEST. CORRECTIVE ACTION: BITE SHOWS EPSU (12WL) DOOR 1 MSG. RESET CIDS 1 AND NEW BATTERY. NO HELP. R&R EPSU PER A330 AMM 33-51. BATT TEST OK.(7454045)
